English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Homology of non-k-overlapping discs

MPS-Authors
/persons/resource/persons236364

Turchin,  Victor
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

1403.0881.pdf
(Preprint), 354KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Dobrinskaya, N., & Turchin, V. (2015). Homology of non-k-overlapping discs. Homology, Homotopy and Applications, 17(2), 261-290. doi:10.4310/HHA.2015.v17.n2.a13.


Cite as: http://hdl.handle.net/21.11116/0000-0004-14EE-A
Abstract
In this paper we describe the homology and cohomology of some natural bimodules over the little discs operad, whose components are configurations of non-koverlapping discs. At the end we briefly explain how this algebraic structure intervenes in the study of spaces of non-k-equal immersions.